My grandma is now 73 years old. She is suffering from hallucination. She sees my grandpa who expired 5 years back. We had consulted a doctor, but he gave only pills. What to do?
Thanks for posting your query at icliniq.
The causes of hallucination at age of 73 ranges from functional disorders to organic disorders. The most common causes are:
Before she can be helped by either counselling or drugs, the exact cause need to be determined. I also request you to get her lab reports of these tests if not already done.
After these things, I request you to post in detail about the clinical picture of your grandma to a psychologist counsellor online --> https://www.icliniq.com/ask-a-doctor-online/psychologist-counsellor
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Earlier than that, I used to suffer from severe anxiety ... Anxiety disorder ... Read fullAre confusion and hallucination due to recently started Pacitane?
.. is known to cause hallucinations as an adverse effect. For this reason, it is important to start at a low dose (1 mg) and increase slowly. So, it is necessary to reduce the dose to 1 mg and increase the dose after five days to 2 mg. For more inf... Read fullWhy does my MIL have hallucinations after taking osteoporosis medicines?
.. the concern. According to the details given, your mother in law has symptoms of depression due to various stress factors. I recommend having a psychiatrist consultation in person or a video consultation so that a detailed evaluation can be done an... Read full
Also Read Answers From:
Ask your health query to a doctor online?Ask a Psychologist Counsellor Now